advertisement
Question
Posted by: Ang | 2009-08-06

UC

My hubby was diagnosed with Ulcerative Colitis, and is treated with Prednisone and Salazopyrin. He is having negative side effects on both of these medications. The problem lies with the fact that these meds do help the UC, however they cause other symptoms (such as nausea, rashes etc, stomach cramping, headaches) which are worse than the UC. The Gastroenterologist wants to keep him on these meds as he feels the UC symptoms are getting better, but my hubby seems to have gone from a healthy active adult to a degenerate in the matter of 4 months. He can no longer work, he has lost 30 kg, he is sleeping around 18 hours a day, very weak. The specialists seem to think as long as he is not bleeding or the diarrhea is less than 4 times a day the medication is working.
Is there any suggestions or assistance you could offer?
He is already on probiotic, omega 3 oil supplements.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

you can add L-glutamine - this heals the gut. Amipro makes a product Ultraclear inflam that will also work very well. Chinese medicine can also help with UC.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement